Alert archive / Missouri / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 319, NWS Springfield, MO

October 10, 2001Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 10, 2001, 4:51 PM CDT for Stone County, Taney County, Missouri. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties, with what was reported inside it.

The facts

Issued
Oct 10, 2001, 4:51 PM CDT (21:51 UTC)
Expired
Oct 10, 2001, 5:45 PM CDT
In force
54 min
Issued by
NWS Springfield, MO
Area
Whole counties; the outline is the Mesonet’s reconstruction

Counties Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 5:10 PM CDTHail 1.75Blue Eye, MO
Oct 10, 5:23 PM CDTHail 0.75Ridgedale, MO

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2001-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2001-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 434 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
434 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
2.6
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS53 KSGF 102153
SVRSGF
MOC209-213-102245-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT WED OCT 10 2001

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TANEY COUNTY IN SOUTHWEST MISSOURI
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI

* UNTIL 545 PM CDT

* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
  TO BASEBALL SIZE.  THIS STORM WAS LOCATED NEAR OAK GROVE...OR 
  NEAR BERRYVILLE ARKANSAS...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   TABLE ROCK LAKE BY 500 PM.
   KIMBERLING CITY BY 505 PM.
   INDIAN POINT BY 510 PM CDT.
   REEDS SPRING BY 515 PM CDT.
   HOLLISTER...BRANSON BY 520 PM CDT.
   FORSYTH...ROCKAWAY BEACH...MERRIAM WOODS BY 530 PM CDT.
   TANEYVILLE BY 540 PM CDT.

THE TOWNS OF BLUE EYE...RIDGEDALE...TABLE ROCK...KIRBYVILLE AND OZARK
BEACH ARE ALSO IN THE PATH OF THIS STORM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO PRODUCE 
EXTREMELY LARGE HAIL...WHICH COULD CAUSE SERIOUS INJURY AND 
SIGNIFICANT DAMAGE TO PROPERTY.

THIS STORM WILL ALSO BE MONITORED FOR POSSIBLE UPGRADE TO A TORNADO 
WARNING. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3632 9379 3618 9367 3652 9278 3682 9278
          3681 9332

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 3:00 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 10, 3:00 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT WED OCT 10 2001

VERY ACTIVE WEATHER OVER THE FORECAST AREA AS EXPECTED TODAY.
SHOWERS AND STORMS PERSIST EAST OF A COLD FRONT WHICH EXTENDS FROM
EAST OF KANSAS CITY TO WEST OF JOPLIN. STRONGEST STORMS ARE OVER
WEST PLAINS AREA BUT HAVE REMAINED BELOW SEVERE STRENGTH FOR THE
PAST COUPLE OF HOURS. THIS AGREES WELL WITH LATEST SATELLITE TRENDS
OF WARMING CLOUD TOPS.

SHORT TERM PROBLEMS WILL BE HOW MUCH ACTIVITY WE SEE FROM STORMS
DEVELOPING OVER EASTERN OKLAHOMA...AND IF EXTENDED FLASH FLOOD WATCH
IS NEEDED.

SOME DISAGREEMENT BETWEEN TODAYS MODELS ON HOW FAST FRONT WILL MOVE
THROUGH AND WHEN MOISTURE WILL CLEAR THE REGION. AT THIS TIME PREFER
MESOETA MOVEMENT OF FRONT BUT AVN HANDLING OF MOISTURE...BASED ON
CURRENT TRENDS. THEREFORE WILL CONTINUE WITH HIGHEST POPS TONIGHT
OVER THE SOUTHEAST...AND LOWEST POPS IN THE NORTHWEST. THEN WILL
CONTINUE WITH MORNING POPS CENTRAL ZONES FOR THURSDAY...TRENDING OFF
IN THE EARLY AFTERNOON OVER THE SOUTHEAST. LATEST WATER VAPOR SHOWS
TROPICAL FEED HAS SHIFTED TO THE SOUTHEAST OF OUR AREA...AND SURFACE
OBS INDICATE PRECIP EFFICIENCY IS NOT WHAT IT WAS YESTERDAY. HOWEVER
DYNAMIC FORCING WILL BE AS GOOD OR BETTER. SINCE IT APPEARS MOST
STORMS WILL BE OVER SOUTH CENTRAL MISSOURI...WHERE SOIL MOISTURE IS
STILL ON THE LOW SIDE...WILL NOT PLAN ON ISSUING ADDITIONAL FLOOD
WATCHES AT THIS TIME.

LATEST AVN/MRF ARE CONSISTENT WITH DEEPENING SECONDARY TROUGH ON
SATURDAY...SO WILL CONTINUE CHANCE POPS THROUGH EARLY SUNDAY. BY
MIDWEEK...LOOKS LIKE ANOTHER WARMING TREND.

PRELIMINARY FORECAST GUIDANCE FOR COORDINATION PURPOSES ONLY
FCSTID = 17/MMT
SGF   52  65  43  66  /  60  30  10   0
JLN   52  65  45  68  /  60  20  10   0
UNO   54  65  41  65  /  80  40  20   0
VIH   51  62  40  66  /  80  30  10   0

.SGF...
MO...NONE.
KS...NONE.

In the hours before

Local storm report, Oct 10, 12:00 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 PM CDT WED OCT 10 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1058 AM    2 S GRANBY                MO   WIND DAMAGE
10/10/01   NEWTON                         MOBILE HOME OVERTURNED.
                                          . REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1140 AM    SPRINGFIELD               MO   WIND DAMAGE
10/10/01   GREENE                         BUILDING DAMAGED AND
                                          POWER LINES DOWN BY
                                          HIGH WINDS AT GRAND AND
                                          NATIONAL. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Special weather statement, Oct 10, 1:00 PM CDT, 3 hours 51 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED OCT 10 2001

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...
...HEAVY RAIN POSSIBLE TODAY...

A STRONG STORM SYSTEM IN THE CENTRAL PLAINS WILL CONTINUE TO BRING
HAZARDOUS WEATHER TO THE MISSOURI OZARKS AND SOUTHEAST KANSAS THIS
AFTERNOON AND EVENING.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH THE
MISSOURI OZARKS THIS AFTERNOON...AND WILL CONTINUE TO BE CAPABLE OF
PRODUCING VERY STRONG AND DAMAGING WINDS. BECAUSE OF THE STRUCTURE
OF THE VERTICAL WIND PROFILE OVER THE REGION...ISOLATED TORNADOES
WILL ALSO BE POSSIBLE. THE PRIMARY TIME FOR SEVERE WEATHER WILL BE
FROM 1 PM TO 8 PM TODAY...AND THE MOST FAVORABLE AREA FOR SEVERE
WEATHER DEVELOPMENT WILL BE EAST OF A LINE FROM FORT LEONARD WOOD TO
GAINESVILLE.

HEAVY RAIN WILL ALSO ACCOMPANY THE SHOWERS AND THUNDERSTORMS TODAY.
AN ADDITIONAL ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE ACROSS THE
REGION BEFORE THE RAIN ENDS THURSDAY. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR LOCATIONS ALONG AND NORTH OF A LINE FROM NEOSHO TO
SPRINGFIELD TO LEBANON FOR TODAY. HEAVY RAIN WILL BE POSSIBLE
SOUTHEAST OF THIS LINE...HOWEVER GROUND SATURATION WILL BE SLOWER TO
DEVELOP DUE TO THE RECENT DRY SPELL.

.EXTENDED OUTLOOK...
SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST EARLY
THURSDAY...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED
FRIDAY NIGHT THROUGH EARLY SUNDAY.

TERRY
Local storm report, Oct 10, 2:11 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT WED OCT 10 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1135 AM    SPRINGFIELD               MO   TORNADO
10/10/01   GREENE                         F0 INTENSITY.  DAMAGE
                                          PATH 100 YARDS WIDE AND
                                          1/2 MILE LONG NEAR THE
                                          INTERSECTION OF
                                          NATIONAL AND GRAND NEAR
                                          DOWNTOWN SPRINGFIELD.
                                          TREES DOWNED.  WINDOWS
                                          BLOWN OUT AND MINOR
                                          ROOF DAMAGE.
Local storm report, Oct 10, 3:00 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT WED OCT 10 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0940 PM    GREENFIELD                MO   WIND DAMAGE
10/09/01   DADE                           TREES DOWN AND A POLE
                                          BARN BLOWN OVER.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0300 AM    NEOSHO                    MO   FLOOD
10/10/01   NEWTON                         NUMEROUS ROADS FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0315 AM    RED OAK                   MO   FLOOD
10/10/01   LAWRENCE                       HIGHWAY 96 FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0325 AM    MILLER                    MO   FLOOD
10/10/01   LAWRENCE                       HIGHWAY 39 FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0355 AM    PENNSBORO                 MO   FLOOD
10/10/01   DADE                           HIGHWAY 39 FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1049 AM    PIERCE CITY               MO   WIND DAMAGE
10/10/01   LAWRENCE                       TIN ROOF TORN OFF.  .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1049 AM    PIERCE CITY               MO   WIND DAMAGE
10/10/01   LAWRENCE                       TIN ROOF TORN OFF.  .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1058 AM    2 S GRANBY                MO   WIND DAMAGE
10/10/01   NEWTON                         MOBILE HOME OVERTURNED.
                                          . REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1135 AM    SPRINGFIELD               MO   TORNADO
10/10/01   GREENE                         F0 INTENSITY.  DAMAGE
                                          PATH 100 YARDS WIDE AND
                                          1/2 MILE LONG NEAR THE
                                          INTERSECTION OF
                                          NATIONAL AND GRAND NEAR
                                          DOWNTOWN SPRINGFIELD.
                                          TREES DOWNED.  WINDOWS
                                          BLOWN OUT AND MINOR
                                          ROOF DAMAGE.

1140 AM    SPRINGFIELD               MO   WIND DAMAGE
10/10/01   GREENE                         BUILDING DAMAGED AND
                                          POWER LINES DOWN BY
                                          HIGH WINDS AT GRAND AND
                                          NATIONAL. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.
Local storm report, Oct 10, 3:48 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 PM CDT WED OCT 10 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0955 PM    NEOSHO                    MO   WIND DAMAGE
10/09/01   NEWTON                         LARGE LIMBS DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1000 PM    DIAMOND                   MO   WIND DAMAGE
10/09/01   NEWTON                         TREE DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1000 PM    CARTHAGE                  MO   WIND DAMAGE
10/09/01   JASPER                         TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0300 AM    JOPLIN                    MO   FLOOD
10/10/01   JASPER                         NUMEROUS COUNTY ROADS
                                          FLOODED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0355 AM    EVERTON                   MO   FLOOD
10/10/01   DADE                           LOW WATER BRIDGES
                                          FLOODED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0630 AM    STOTTS CITY               MO   FLOOD
10/10/01   LAWRENCE                       HIGHWAY 97 CLOSED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0630 AM    WALNUT GROVE              MO   FLOOD
10/10/01   GREENE                         BRIDGE DAMAGED AT
                                          HIGHWAY 28 AND 51.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0645 AM    MORRISVILLE               MO   FLOOD
10/10/01   POLK                           LITTLE SAC RIVER
                                          FLOODING.  HIGHWAY W
                                          CLOSED. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1055 AM    5 S PIERCE CITY           MO   WIND DAMAGE
10/10/01   LAWRENCE                       TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1100 AM    3 S MT VERNON             MO   WIND DAMAGE
10/10/01   LAWRENCE                       TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1140 AM    OZARK                     MO   WIND DAMAGE
10/10/01   CHRISTIAN                      LARGE TREE LIMBS DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Oct 10, 3:54 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT WED OCT 10 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0855 PM    NEOSHO                    MO   WIND DAMAGE
10/09/01   NEWTON                         LARGE LIMBS DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0900 PM    DIAMOND                   MO   WIND DAMAGE
10/09/01   NEWTON                         TREE DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0900 PM    CARTHAGE                  MO   WIND DAMAGE
10/09/01   JASPER                         TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0940 PM    GREENFIELD                MO   WIND DAMAGE
10/09/01   DADE                           TREES DOWN AND A POLE
                                          BARN BLOWN OVER.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0300 AM    NEOSHO                    MO   FLOOD
10/10/01   NEWTON                         NUMEROUS ROADS FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0300 AM    JOPLIN                    MO   FLOOD
10/10/01   JASPER                         NUMEROUS COUNTY ROADS
                                          FLOODED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0315 AM    RED OAK                   MO   FLOOD
10/10/01   LAWRENCE                       HIGHWAY 96 FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0325 AM    MILLER                    MO   FLOOD
10/10/01   LAWRENCE                       HIGHWAY 39 FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0355 AM    PENNSBORO                 MO   FLOOD
10/10/01   DADE                           HIGHWAY 39 FLOODED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0355 AM    EVERTON                   MO   FLOOD
10/10/01   DADE                           LOW WATER BRIDGES
                                          FLOODED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0630 AM    STOTTS CITY               MO   FLOOD
10/10/01   LAWRENCE                       HIGHWAY 97 CLOSED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0630 AM    WALNUT GROVE              MO   FLOOD
10/10/01   GREENE                         BRIDGE DAMAGED AT
                                          HIGHWAY 28 AND 51.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0645 AM    MORRISVILLE               MO   FLOOD
10/10/01   POLK                           LITTLE SAC RIVER
                                          FLOODING.  HIGHWAY W
                                          CLOSED. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1049 AM    PIERCE CITY               MO   WIND DAMAGE
10/10/01   LAWRENCE                       TIN ROOF TORN OFF.  .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1049 AM    PIERCE CITY               MO   WIND DAMAGE
10/10/01   LAWRENCE                       TIN ROOF TORN OFF.  .
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1055 AM    5 S PIERCE CITY           MO   WIND DAMAGE
10/10/01   LAWRENCE                       TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1058 AM    2 S GRANBY                MO   WIND DAMAGE
10/10/01   NEWTON                         MOBILE HOME OVERTURNED.
                                          . REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1100 AM    3 S MT VERNON             MO   WIND DAMAGE
10/10/01   LAWRENCE                       TREES DOWN. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1135 AM    SPRINGFIELD               MO   TORNADO
10/10/01   GREENE                         F0 INTENSITY.  DAMAGE
                                          PATH 100 YARDS WIDE AND
                                          1/2 MILE LONG NEAR THE
                                          INTERSECTION OF
                                          NATIONAL AND GRAND NEAR
                                          DOWNTOWN SPRINGFIELD.
                                          TREES DOWNED.  WINDOWS
                                          BLOWN OUT AND MINOR
                                          ROOF DAMAGE.

1140 AM    SPRINGFIELD               MO   WIND DAMAGE
10/10/01   GREENE                         BUILDING DAMAGED AND
                                          POWER LINES DOWN BY
                                          HIGH WINDS AT GRAND AND
                                          NATIONAL. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

1140 AM    OZARK                     MO   WIND DAMAGE
10/10/01   CHRISTIAN                      LARGE TREE LIMBS DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:47 PM CDTSevere Thunderstorm WarningSGFNewton43 min
Oct 9, 9:21 PM CDTSevere Thunderstorm WarningSGFDade39 min
Oct 9, 10:19 PM CDTSevere Thunderstorm WarningSGFGreene41 min
Oct 10, 2:24 AM CDTFlash Flood WarningSGFDade, Greene, Jasper, Lawrence, Newton, Polk6 hr
Oct 10, 10:53 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence52 min
Oct 10, 11:10 AM CDTSevere Thunderstorm WarningSGFChristian, Greene50 min
Oct 10, 12:08 PM CDTSevere Thunderstorm WarningSGFLaclede67 min
Oct 10, 12:20 PM CDTSevere Thunderstorm WarningSGFCamden40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.